MathSciNet Relay Station
MathSciNet bibliographic data
MR2474448 (2010a:03043) 03D32 (03D80 28A12 28A78 68Q30)
Reimann, Jan Effectively closed sets of measures and randomness. Ann. Pure Appl. Logic 156 (2008), no. 1, 170–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement